| Model Number |
M00519351 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a0501 captures the reportable investigation results of electrode detached.Block h11: investigation results: the returned orise proknife was received for analysis.Visual examination revealed that the device returned without the electrode.The reported event of electrode bent was not confirmed; however, the device returned without the electrode.Based on the available information, the investigation findings cannot be established due to the device returning without the electrode.No issues were found that could have been related to the reported issue during manufacturing documentation review.The electrode was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in the colon during an endoscopic submucosal dissection (esd) procedure on (b)(6) 2024.During the procedure, the tip of the electrode bent.The procedure was completed using another orise proknife.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; the device returned without the electrode.